Stomach ulcer symptoms nhs direct

Common Questions and Answers about Stomach ulcer symptoms nhs direct

stomach

The first week especially. Abdominal cramps and bloating, I even called NHS direct cos' of the pain! I went back to see a different Doc after the first week of hell and he immediately suggested I have gallbladder problems for which he gave me Pro-banthine (a muscle spasm inhibitor). So i stopped the lansoprazole.
My GP thinks it is some sort of stomach spasm (I think that is what she said) because as she put it I would have other symptoms if it was an ulcer. I just want this sorted as its making my life hell.
I called NHS Direct and spoke to a nurse, she was very helpful in carming me down but said she obviously couldn't diagnose me over the phone. I also have an appointment with my doctor 5pm Monday. Am just worried that it's an STD that I have had since the beginning of the year! Obviously reading what everyone has written here, I'm feeling hopeful that it isn't this, but if not - then what it is??
The food I was eating was actually fermenting into alcohol in my stomach, creating all of these symptoms. After taking mega doses of acidophilis I was %100 better in a couple of days!!!! Acidophilis is harmless, even in larger doses, therefore worth a shot if you can't find any other problem. Good luck!
*Stomach ulcer (peptic ulcer) *Gastritis (inflammation of the stomach lining) Action to Take: Take an antacid or acetaminophen if necessary, but avoid aspirin, ibuprofen, and other nonsteroidal anti-inflammatory drugs. Don't drink alcohol or smoke. If pain persists or quickly comes back, see your doctor.
All of a sudden I started having symptoms as if I had a stomach virus....nausea, dizziness I have lost about 16 lbs. Anxiety now because I don't know what is wrong with me. It is severely effecting my everyday life. I can't drive, work, take care of my son without being consumed by these symptoms. I done several test and they are normal. Sometimes I feel like I am crazy. I've tried just to relax, relax, relax because the doctor says STRESS.
Severity of withdrawal can be estimated by considering that each 100 mg tramadol oral (hx daily use) will be roughly equivalent of 10 mg morphine (IV daily use) in severity of withdrawal symptoms. Differences are that standard opiate withdrawal seems to cause more physical illness (vomitting, diarhea, bone pain etc.) Tramadol withdrawall seems to cause significantly more anxiety and emotional distress.
(I include “symptoms absent” here because it may help doctors and other readers to eliminate potential conditions rather than just indicating the existing symptoms): Heartburn, indigestion, burning sensations from acid reflux [if acid reflux is present, it has to be silent reflux. Several months of PPI have no effect, whether I take them or not. On that basis, I would have thought if acid reflux was the cause of the symptoms, PPI would have curbed or eliminated it, but they haven’t.
Today my stomach (Intestines actually, which have thousands of opiate receptors ... BTW ... and they aren't happy about the no more drugs policy, not at all!) feels like someone strong punched me solidly and HARD. But just once. Not ten times like on day 17 and day 18. It also doesn't feel like I have been stabbed 17 times with a dagger in my gut. So, this is progress. It is. What it is. And that is all. I just accept it.
Two weeks ago around 6pm I had an episode of multiple symptoms that precipitated very quickly, within about three minutes, without warning. These included feeling very weak, shaking all over, light headed/dizzy,numbness/tingling on fingertips and toes, slight shortness of breath and chill. I felt like passing out, flushed. I figured it was from not eating so I grabbed a burger and it seemed to alleviate the problems. Well, it happened again around the same time of day a few days later.
What could the Hep B surface antigen with 17,000,000 viral load and no antibodies mean? Especially if my symptoms are not classic Hep B symptoms? 3. I've read a lot about oral thrush online, and almost every link goes straight to HIV. Well, I've been tested twice now, and I've been told by all my doctors and other online experts that I DO NOT have HIV. I also understand that thush in HIV-infected people doesn't happen until a later stage.
im trying to think as sensibly as possible and I reckon I could be over reacting because im not vomiting nor do I have a runny stomach.....my flu like symptoms are sinusie ones so maybe it is just flu after all..........I have just sent an email to the tampon manufacturers and have asked there advice....I will let you know what they reply back. Why I can't remember all the important details is a mystery to me...
The side effects are soreness at the site of injection and you can get fainting when you get the shot (mostly in children) so you are supposed to sit for 15 minutes. You can get flu like symptoms for a day or so. There are very rare side effects 1 in a million got a blood clot and there was 1 in a million that died or they are not sure but think could have died from the injection. I'm sure there is a much higher risk of unprotected sex with someone you don't know very well, LOL.
We are fortunate enough to tick all the boxes for further nhs funding but we have to wait for 6 months before more treatment in order to qualify. We didn't have any frozen so it'll be the whole shebang again. Lucky hubbie with my mood swings again!!
MedHelp Health Answers